Skip to Content

My doctor stopped my Tramadol sudeanly and I do not know what can I do I was take Tramadol 200 mg?

Responses (2)

masso 9 Jun 2016

Hi, No you can not stop tramadol cold turkey it must be done gradually under Dr.´s supervision or you will have withdrawals very bad withdrawals.

What kind of Dr. calls himself / herself a Dr. knowing that you must stop gradually??? go back to his /her office and face him and tell him you must do it gradually not suddenly or you will report him / her to the Medical Regulatory Authorities.
Do not let him / her walk all over you, you have rights ... use them wisely.

Best of luck,

masso.-

Stephen Treloar 9 Jun 2016

I can scarcely believe that. Where I am (AU) it would take a pretty major transgression (multiple claims of lost scripts, diversion, failing a urine test) to warrant being cut off without notice.

If it were opiates I would wish you luck as it's all over by day 5. Tramadol is 10 days of real unpleasantness (I believe I have been told, potentially, dangerous also.

Take Masso's advice.

WildcatVet 9 Jun 2016

Agree completely with the boys! No quailified physician would stop tramadol abuptly for fear of withdrawal syndrome which, at best, can be very unpleasant and, at worst, can be dangerous. And what are you supposed to do now for pain relief if needed?
You need to have a strong discusdsion with this doctor or consider getting a second opinion quickly.
Best wishes to you and good luck. WildcatVET

sweating luser 13 Jun 2016

You must go back to you're Dr!!! Hope you already did that..
In other cases you'll be in a very bad condition...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions